# SDR DHL200071788D

- Difficulty date: January 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Ws 247
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CK, LW PANEL STIFFENER CRACKED AT LOWER REAR SPAR CHORD AREA WS. 247.  REMOVED AND REPLACED STIFFENER PER B727 SRM 51-30-2.  REF: N/R 1672.
